medication and protein supplement
Jan 7, 2014
I workout daily and into body bbuilding since last 4 years, can I comsume WHEY Protein ( no supplimente of steroids)?
Response from Dr. Young
Hello and thanks for posting.
Assuming that you have normal kidney function (important anyways, since you're taking tenofovir), the consumption of whey protein shouldn't cause any problems.
Be sure to let your care provider know about all the supplements and vitamins you take so that you can be monitored appropriately.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Sex On A Woman And HIV Transmission Risk
- Toilet Splash Should I Get Tested
- Does HIV Cause White Bumps On Penis?
- Is Loose Stool An Acute Symptom Of HIV?
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.